# SDR FOTR20170927146

- Difficulty date: September 27, 2017
- Submitted: October 6, 2017
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N476VX
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25376
- Aircraft time: 51,659 hours, 31,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 69429454
- Condition: Corroded
- Location: Fuselage
- Part time: 51,659 hours, 31,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH ANGLE AT INTERCOSTAL AND FRAME BS 796 RBL 20.
